Spectral properties of the Schrödinger operator with δ-distribution
- Authors: Nursultanov M.1,2
-
Affiliations:
- Chalmers University of Technology
- University of Gothenburg
- Issue: Vol 100, No 1-2 (2016)
- Pages: 263-275
- Section: Article
- URL: https://journals.rcsi.science/0001-4346/article/view/149629
- DOI: https://doi.org/10.1134/S000143461607021X
- ID: 149629
Cite item
Abstract
For the one-dimensional Schrödinger operator with δ-interactions, two-sided estimates of the distribution function of the eigenvalues and a criterion for the discreteness of the spectrum in terms of the Otelbaev function are obtained. A criterion for the resolvent of the Schrödinger operator to belong to the class Sp is established.
About the authors
M. Nursultanov
Chalmers University of Technology; University of Gothenburg
Author for correspondence.
Email: medet.nursultanov@gmail.com
Sweden, Gothenburg; Gothenburg
Supplementary files
